# SDR SWIA201130608

- Difficulty date: September 30, 2011
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 23,198 hours, 19,611 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FS 559.0 PRESSURE BULKHEAD DAMAGED.  (C-CHECK)  REPAIED PER REO.
